# SDR QXEA2021102100484

- Difficulty date: October 19, 2021
- Submitted: October 21, 2021
- Operation: Air carrier
- Aircraft: N401QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4031
- Aircraft time: 46,471 hours, 49,026 cycles
- System (JASC): 3300 · Lighting System
- Part: Battery Pack
- Part number: 6138001
- Part serial: 110718
- Condition: None
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CEILING EMERGENCY LIGHTS POSITION 4 5 6 AND 7 INOP. REPLACED BATTERY PACK.
